Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have mild intestinal infection. Taking zenoflox oz. Feels hungry and thirsty, stomach feels uncomfortable and vomiting

i have been suffering from a mild intestinal infection for a few days. my doctor has advised me to take zenoflox oz, bigspas m and bravia d. however the pain hasnt receded to a great extent. i feel hungry and thirsty but if i eat anything or drink anything, my stomach feels uncomfotable and i feel like vomitting. though i dont but the sensation stays
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern you have not described the symptoms here because this may not be infection even if this is infection then also it may subside on its own without the antibiotic, now in my opinion stop the medicine and have light diet take care in drinking water, and no need to worry about this every thing will fine soon, take care and have nice day.
Answered: Wed, 14 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor